# SDR 20000608SH009

- Difficulty date: May 12, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 656952211
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 43,406 hours
- Component: Otbd Ground Act, Boeing
- Component part number: 65449611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT THE THREADS OF THE BORE.  POSSIBLE CAUSE:  FATIGUE, STRESS AND/OR FROM HIGH TIME AND NO TSO ON UNIT.  (X)
